# SDR SWIA2019010845421

- Difficulty date: November 19, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT ANGLE AT AFT SIDE OF FS 364.0 CORRODED BETWEEN STR 25L TO 25R. (C-CHECK) RO: 01/05/2019 REMOVED AND RE-INSTALLED REINFORCEMENT ANGLE AT AFT SIDE OF 364.0 BETWEEN SGTR 25L TO 25R IAW SRM. PRESSURE CHECK GOOD AT THIS TIME.
